# SDR ABXA2014050980

- Difficulty date: May 7, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767-200
- Aircraft serial: 23147
- Aircraft time: 58,743 hours, 42,915 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Detector
- Condition: Out Of Trim
- Location: Low Flow
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE FWD EQUIP OVERHEAT DISPLAYED & OVERHEAT LIGHT ILLUMINATED.  LIGHT EXTINGUISHED AFTER SELECTOR WAS POSITIONED TO STAND-BY, ELEC OR BURNING ODOR.  COMPLIED WITH FIM, NO FAULTS FOUND.  TESTED EQUIP COOLING SWITCH ON P61 PANEL & OBSERVED AN OVERHEAT LIGHT BUT NO SMOKE LIGHT OR ASSOCIATED EICAS MESSAGES.  REPLACED EQUIP COOLING SMOKE DETECTOR.  OPS TESTED NORMAL.  PRESSURIZED ACFT IN AIR MODE. NO OVERHEAT OR SMOKE LIGHTS OR ASSOCIATED EICAS MESSAGE.  REPLACED FWD EQUIP LOW FLOW DETECTOR.  SYS OPERATIONS CHECKED NORMAL.  FWD EQUIP LOW FLOW DETECTOR WAS OUT OF TRIM.
